Advances in Pure Mathematics

Volume 4, Issue 6 (June 2014)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.60  Citations  h5-index & Ranking

A New Integral Equation for the Spheroidal Equations in Case of m Equal to 1

HTML  XML Download Download as PDF (Size: 299KB)  PP. 229-233  
DOI: 10.4236/apm.2014.46030    4,329 Downloads   5,097 Views  
Author(s)

ABSTRACT

The spheroidal wave functions are investigated in the case $m = 1$. The integral equation is obtained for them. There are two kinds of eigenvalues in the differential and corresponding integral equations, and the relation between them is given explicitly. This is the great advantage of our integral equation, which will provide useful information through the study of the integral equation. Also an example is given for the special case, which shows another way to study the eigenvalue problem.

Cite this paper

Tian, G. (2014) A New Integral Equation for the Spheroidal Equations in Case of m Equal to 1. Advances in Pure Mathematics, 4, 229-233. doi: 10.4236/apm.2014.46030.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.